Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2
2010 г.
Авторы: Гнедин А., Ольшанский Г.И.

q-Exchangeability via quasi-invariance, Annals of Probability 38 (2010), Number 6, 2103-2135; arXiv:0907.3275.
Перейти к публикации

2010 г.
Авторы: Ольшанский Г.И.

Plancherel averages: Remarks on a paper by Stanley, Electronic Journal of Combinatorics 17 (2010), paper #R43; arXiv:0905.1304.
Перейти к публикации

2009 г.
Авторы: Olshanski G.

Plancherel averages: Remarks on a paper by Stanley, arXiv:0905.1304.
Перейти к публикации

2009 г.
Авторы: Gnedin A., Olshanski G.

q-Exchangeability via quasi-invariance, arXiv:0907.3275.
Перейти к публикации

2009 г.
Авторы: Olshanski G.

The quasi-invariance property for the Gamma kernel determinantal measure, arXiv:0910.0130.
Перейти к публикации

2009 г.
Авторы: Olshanski G.

Anisotropic Young Diagrams and Infinite-Dimensional Diffusion Processes with the Jack Parameter. International Mathematics Research Notices 2009; online publication: doi: 10.1093/imrn/rnp168.

2009 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Infinite-dimensional diffusions as limits of random walks on partitions. Probability Theory and Related Fields 144 (2009), no. 1, 281--318.

2009 г.
Авторы: Gnedin A., Olshanski G.

A q-analogue of de Finetti"s theorem, Electronic Journal of Combinatorics 16 (2009), no. 1, paper #R78

2008 г.
Авторы: Ольшанский Г.И.

Разностные операторы и детерминантные точечные процессы. Функциональный анализ и его приложения 42:4 (2008), 83–97

2007 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Asymptotics of Plancherel--type random partitions. Journal of Algebra, 313 (2007), no. 1, 40--60.

2006 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Markov processes on partitions, Probability Theory and Related Fields, 135 (2006), no. 1, 84--152.

2006 г.
Авторы: Ольшанский Г.И., Окуньков А.Ю.

Limits of BC--type orthogonal polynomials as the number of variables goes to infinity, In: Jack, Hall--Littlewood and Macdonald polynomials, American Mathematical Society Contemporary Mathematics Series 417 (2006), 281--318.

2006 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Stochastic dynamics related to Plancherel measure on partitions, In: Representation Theory, Dynamical Systems, and Asymptotic Combinatorics. American Mathematica Society Translations--Series 2: Advances in the Mathematical Sciences, vol. 217, 2006, 9--21.

2006 г.
Авторы: Бородин А.М., Ольшанский Г.И., Страхов Е.

Giambelli compatible point processes, Advances in Applied Mathematics 37 (2006), 209--248.

2006 г.
Авторы: Гнедин А., Ольшанский Г.И.

Coherent permutations with descent statistic and the boundary problem for the graph of zigzag diagrams, International Mathematics Research Notices, 2006, Article ID 51968.

2006 г.
Авторы: Гнедин А., Ольшанский Г.И.

The boundary of the Eulerian number triangle. Moscow Mathematical Journal 6 (2006), no. 3, 461--475.

2006 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Meixner polynomials and random partitions. Moscow Mathematical Journal 6 (2006), no. 4, 629--655.

2005 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Harmonic analysis on the infinite--dimensional unitary group and determinantal point processes. Annals of Mathematics 161 (2005), no.3, 1319--1422.

2005 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Z-measures on partitions and their scaling limits. European Journal of Combinatorics 26 (2005), no. 6, 795--834.

2005 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Random partitions and the Gamma kernel. Advances in Mathematics, 194 (2005), no. 1, 141--202.

2005 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Representation theory and random point processes, In: European congress of mathematics (ECM), Stockholm, Sweden, June 27--July 2, 2004. Z"urich: European Mathematical Society, 2005, pp. 73--94.

2004 г.
Авторы: Керов С.В., Ольшанский Г.И., Вершик А.М.

Harmonic analysis on the infinite symmetric group. Inventiones Mathematicae 158 (2004), no. 3, 551--642.

2003 г.
Авторы: Ольшанский Г.И., Регев А., Вершик А.М.

Frobenius--Schur functions. In: Studies in Memory of Issai Schur. Progress in Mathematics 210, Birkh"auser, 2003, pp. 251--300.

2003 г.
Авторы: Ольшанский Г.И.

Point processes related to the infinite symmetric group. In: The orbit method in geometry and physics: in honor of A.A. Kirillov. Progress in Mathematics 213, Birkh"auser, 2003, pp. 349--393.

2003 г.
Авторы: Ольшанский Г.И.

An introduction to harmonic analysis on the infinite symmetric group. In: Asymptotic Combinatorics with Applications to Mathematical Physics (A. Vershik, ed.). Springer Lecture Notes in Math. 1815, 2003, 127--160.

2003 г.
Авторы: Ольшанский Г.И.

The problem of harmonic analysis on the infinite-dimensional unitary group. Journal of Functional Analysis 205 (2003), no. 2, pp. 464--524.

2003 г.
Авторы: Ольшанский Г.И.

Вероятностные меры на дуальных объектах к компактным симметрическим пространствам и гипергеометрические тождества. Функц. анализ и его прил., 2003, 37:4, 49–73

2002 г.
Авторы: Иванов В.Н., Ольшанский Г.И.

Kerov"s central limit theorem for the Plancherel measure on Young diagrams. In: Symmetric functions 2001. Surveys of developments and perspectives. Kluwer, 2002, pp. 93--151.

2001 г.
Авторы: Молев А.И., Ольшанский Г.И.

Degenerate affine Hecke algebras and centralizer construction for the symmetric groups. Journal of Algebra 237 (2001), 302--341.

2001 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Z-Measures on partitions, Robinson--Schensted--Knuth correspondence, and beta=2 ensembles. In: Random matrix models and their applications. MSRI Publications, vol. 40, Cambridge Univ. Press, 2001, 71--94.

2001 г.
Авторы: Ольшанский Г.И., Регев А.

Random Young tableaux and combinatorial identities. Seminaire Lotharingien de Combinatoire 46 (2001), paper B46e (30 pp).

2001 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Infinite random matrices and ergodic measures. Communications in Mathematical Physics 223 (2001), no. 1, 87--123.

2000 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Distributions on partitions, point processes, and the hypergeometric kernel, Communications in Mathematical Physics 211 (2000), no. 2, 335--358.

2000 г.
Авторы: Бородин А.М., Окуньков А.Ю., Ольшанский Г.И.

Asymptotics of Plancherel measures for symmetric groups, J. American Mathematical Society 13 (2000), no. 3, 481--515.

2000 г.
Авторы: Молев А.И., Ольшанский Г.И.

Centralizer construction for twisted Yangians, Selecta Mathematica 6 (2000), no. 3, 269--317.

2000 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Harmonic functions on multiplicative graphs and interpolation polynomials. Electronic Journal of Combinatorics 7 (2000), paper #R28.

1998 г.
Авторы: Окуньков А.Ю., Ольшанский Г.И.

Shifted Schur functions II. The binomial formula for characters of classical groups and its applications, in: Kirillov"s Seminar on Representation Theory. American Mathematica Society Translations, 1998, 245--271.

1998 г.
Авторы: Керов С.В., Окуньков А.Ю., Ольшанский Г.И.

The boundary of Young graph with Jack edge multiplicities, International Mathematics Research Notices, 1998, no. 4, 173--199.

1998 г.
Авторы: Окуньков А.Ю., Ольшанский Г.И.

Asymptotics of Jack polynomials as the number of variables goes to infinity, International Mathematics Research Notices 1998, no. 13, 641--682.

1998 г.
Авторы: Бородин А.М., Ольшанский Г.И.

Point processes and the infinite symmetric group, Mathematical Research Letters 5 (1998), 799--816.

1997 г.
Авторы: Окуньков А.Ю., Ольшанский Г.И.

Сдвинутые функции Шура. Алгебра и анализ 9 (1997), no. 2, 73--146.

1997 г.
Авторы: Ольшанский Г.И.

Generalized symmetrization in enveloping algebras, Transformation Groups 2 (1997), 197--213.

1997 г.
Авторы: Окуньков А.Ю., Ольшанский Г.И.

Shifted Jack polynomials, binomial formula, and applications, Mathematical Research Letters 4 (1997), 69--78.

1996 г.
Авторы: Молев А.И., Назаров М.Л., Ольшанский Г.И.

Янгианы и классические алгебры Ли. Успехи математических наук 51 (1996), вып. 2, 27--104.

1996 г.
Авторы: Ольшанский Г.И., Вершик А.М.

Ergodic unitarily invariant measures on the space of infinite Hermitian matrices, in: Contemporary Mathematical Physics. F.A..Berezin"s memorial volume. American Mathematical Society Translations, Series 2, Vol. 175 (Advances in the Mathematical Sciences --- 31), 1996, pp. 137--175.

1996 г.
Авторы: Назаров М.Л., Ольшанский Г.И.

Bethe subalgebras in twisted Yangians, Communications in Mathematical Physics 178 (1996), 483-506.

1995 г.
Авторы: Ольшанский Г.И.

Cauchy--Szeg"o kernels for Hardy spaces on simple Lie groups, Journal of Lie Theory, 5 (1995), 241--273.

1995 г.
Авторы: Неретин Ю.А., Ольшанский Г.И.

Граничные значения голоморфных функций, специальные унитарные представления групп O(p,q) и их пределы при q -> infty. Записки научных семинаров ПОМИ [Санкт-Петербургское отделение Математического института РАН] 223 (1995), 9-91.

1994 г.
Авторы: Ольшанский Г.И.

Представление Вейля и нормы гауссовых операторов. Функциональный. анализ и его приложения, 1994, 28:1, 51–67.

1994 г.
Авторы: Керов С.В., Ольшанский Г.И.

Polynomial functions on the set of Young diagrams, Comptes Rendus Acad. Sci. Paris, Ser. I, 319 (1994), 121--126.

Публикаций на странице:    Страница: 1 2
Поиск по публикациям сотрудника Г.И. Ольшанский
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта